# SDR HEEA064681

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Condition: Rough
- Location: Main Rotor
- Component: PHIPBH40701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ROUGH.  SERIAL NUMBERS REMOVED ARE J98-0270 AND J98-0280.  REPLACED WITH SERIAL NUMBERS E99-0669 AND F99-1670.
